# SDR HNAA2012092100957

- Difficulty date: September 21, 2012
- Submitted: September 21, 2012
- Operation: Air carrier
- Aircraft: N812EX
- Make and model: Dhav DHC8102
- Aircraft serial: 312
- Aircraft time: 50,615 hours, 55,860 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPEGPL
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IS INOPERATIVE AT ROW 2.  REMOVED FLOOR PATH EMERGENCY LIGHT COVER AND REMOVED INOP BULB.  INSTALLED BULB IN ORIGINAL POSITION AND REINSTALLED COVER.  OPS CHECKED GOOD.
